# SDR 07FDEA03464

- Difficulty date: September 7, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48262
- Aircraft time: 73,998 hours, 24,502 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA80981
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT BILGE STRINGER 52 HAS EXFOLIATED CORROSION IN UPPER CENTER CHANNEL AT BS 824.  REMOVED CORRODED SECTION OF LONGERON IAW MD/DC10-10, SRM 53-10-00 FIG 1 VOL 1.  INSTALLED NEW SECTION OF LONGERON AND SPLICE REPAIR IAW MD/DC10-10 SRM 53-10-00  FIG, 1 VOL 1, MD/DC10-10 SRM 53-10-00 FIG 2 VOL 1, MD/DC10-10 SRM 51-33-01 PG 1 VOL 11 CAT B REPAIR IAW MD/DC10-10 SRM 53-10-00 FIG 1 AND FIG 2 VOL, 1.
